Catalog Home Page

Probabilistic risk aversion with an arbitrary outcome set

Blavatskyy, P.R. (2011) Probabilistic risk aversion with an arbitrary outcome set. Economics Letters, 112 (1). pp. 34-37.

Link to Published Version: http://dx.doi.org/10.1016/j.econlet.2011.03.004
*Subscription may be required

Abstract

This paper analyzes risk aversion when outcomes/consequences may not be measurable in monetary terms and people have fuzzy preferences over lotteries, i.e. they choose in a probabilistic manner. The paper shows that comparative risk aversion is well defined in a constant error/tremble model but not in a strong utility model.

Publication Type: Journal Article
Publisher: Elsevier
Copyright: © 2011 Elsevier B.V.
URI: http://researchrepository.murdoch.edu.au/id/eprint/30538
Item Control Page Item Control Page